MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. Atellica IM High-Sensitivity Troponin I (TnIH); Immunoassay Method, Troponin Subunit

Siemens Healthcare Diagnostics, Inc. Atellica IM High-Sensitivity Troponin I (TnIH); Immunoassay Method, Troponin Subunit
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing when using tnih lot 115.An initial elevated atellica im tnih result was observed for a 16-year-old male patient.The same sample was re-tested and again produced an elevated tnih result.The sample was tested again using a roche troponin-t assay, and a result below that assay¿s cutoff was obtained.This lower result was accepted as correct, and the atellica im tnih results were identified as falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing.Siemens is investigating.

Brand Name
Atellica IM High-Sensitivity Troponin I (TnIH)
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
+1(508)298-5306
MDR Report Key50805152
Report Number1219913-2026-00178
Device Sequence Number10581432
Product Code MMI
UDI-Device Identifier00630414006758
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number44608115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale